# SDR SWAA2023020289068

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-36965<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] PERFORMED PERMANENT REPAIRED LOC. INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM-55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN-OFF BELOW;[03] CERTIFIED STEP 2; COMPLETED ITEM RII
